# SDR SWAA113843

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 76,805 hours, 68,858 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK FOUND, LONGITUDINAL FLOORBEAM LOWER CHORD CRACKED AT BS 662, RBL 24.  REPAIRED CHORD PER ER AND EA.
